Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Porous Media
Импакт фактор: 1.752 5-летний Импакт фактор: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Печать: 1091-028X
ISSN Онлайн: 1934-0508

Выпуски:
Том 23, 2020 Том 22, 2019 Том 21, 2018 Том 20, 2017 Том 19, 2016 Том 18, 2015 Том 17, 2014 Том 16, 2013 Том 15, 2012 Том 14, 2011 Том 13, 2010 Том 12, 2009 Том 11, 2008 Том 10, 2007 Том 9, 2006 Том 8, 2005 Том 7, 2004 Том 6, 2003 Том 5, 2002 Том 4, 2001 Том 3, 2000 Том 2, 1999 Том 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v19.i9.50
pages 811-819

VALIDITY OF PARAMETRIC RESTRICTIONS TO THE MODIFIED BUCKLEY-LEVERETT EQUATIONS

Gabriel de Moraes
Programa de Pos-Graduacao em Engenharia de Defesa, Instituto Militar de Engenharia, Praca General Tiburcio 80, Rio de Janeiro, RJ 22290-270, Brazil
Renan de S. Teixeira
Programa de Pos-Graduacao em Engenharia de Defesa, Instituto Militar de Engenharia, Praca General Tiburcio 80, Rio de Janeiro, RJ 22290-270, Brazil; Current address: Lacad - Dinam - INMETRO, Av. Nossa Senhora das Gracas 50, Predio 06, Duque de Caxias, RJ 25250-020, Brazil
Leonardo S. de B. Alves
Laboratorio de Mecanica Teorica e Aplicada, Departamento de Engenharia Mecanica, Universidade Federal Fluminense, Rua Passo da Patria 156, bloco E, sala 216, Niteroi, RJ 24210-240, Brazil

Краткое описание

A modified version of the regularized Buckley-Leverett equation is studied. It is shown that adequate numerical schemes with nonlinear numerical stability properties should be employed to capture the different compressible and under-compressive shock waves, as well as rarefaction waves, present in this model. Otherwise, unphysical non-monotonic behavior will be artificially produced, which might lead to an incorrect physical interpretation of the problem under study. An example is shown where this oscillatory behavior led to the imposition of an unnecessary restriction on the possible values of the regularization parameter of this model. The schemes presented here can and have been extended to more complex flow models.


Articles with similar content:

NONLINEAR SEEPAGE MODEL FOR MULTIPLE FRACTURED HORIZONTAL WELLS WITH THE EFFECT OF THE QUADRATIC GRADIENT TERM
Journal of Porous Media, Vol.21, 2018, issue 3
Ping Guo, Junjie Ren
APPLYING THE MODAL METHOD TO THERMAL MODELLING
International Heat Transfer Conference 9, Vol.3, 1990, issue
A. Neveu, G. Lefebvre, J.J. Saigon, K. el Khoury
NUMERICAL METHODS FOR ONE-DIMENSIONAL REACTION-DIFFUSION EQUATIONS ARISING IN COMBUSTION THEORY
Annual Review of Heat Transfer, Vol.1, 1987, issue 1
Juan I. Ramos
MEASUREMENT OF A THERMAL EXCHANGE COEFFICIENT IN POROUS MEDIA BY INFRARED THERMOGRAPHY - TWO-TEMPERATURE MODEL APPLICATION
International Heat Transfer Conference 11, Vol.9, 1998, issue
Michel Quintard, Claire Gobbe , Jean-Christophe Batsale, Laurianne Ramond
EXPERIMENTAL STUDY OF REPRODUCIBILITY OF INSTANTANEOUS STRUCTURE OF THE DETERMINISTIC WALL TURBULENCE
TSFP DIGITAL LIBRARY ONLINE, Vol.8, 2013, issue
V.I. Borodulin, Yury S. Kachanov